# SDR ASAA1149260

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654795910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FAIL SAFE CORRODED AFT SIDE BS 794 BETWEEN STR 25R AND 26R.  REMOVED ANGLE FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02 AND 51 40 05.
